# SDR C2XA95IA219

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26826
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: S5721158200100
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT WING LEADING EDGE RIB NR 30 WAS FOUND TO BE CRACKED.  MAINTENANCE REPAIRED THE AFFECTED RIB USING A DOUBLER, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
